# SDR MALA954409

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - FLT 3426 - DURING POST-FLIGHT, SEVERAL EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE COAT CLOSET UPPER EMERGENCY BATTERY PACK.  SYSTEM OPERATED SATISFACTORILY.  (X)
